MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported an 840 ventilator had a frozen/locked screen.Although requested it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer replaced the touch frame/display.The service engineer performed testing and calibrations and the unit operated within the manufacturer's specifications.
 
Additional Manufacturer Narrative
Product analysis: a touch frame printed circuit board (pcb) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned component was performed and areas of contamination were found on the pcb.The contamination was found to be as a result of fluid ingress originating from cleaning products.The returned component was installed into a test ventilator for analysis; no errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that the root cause was isolated to the contamination.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
There was no patient involvement at the time of the event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6818126
Report Number8020893-2017-07597
Device Sequence Number129890
Product Code CBK
UDI-Device Identifier10884521077058
UDI-Public10884521077058
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-SP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1